# SDR A6WA2018071845935

- Difficulty date: July 13, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 31,456 hours, 30,440 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE WARNING ON APPROACH. RIGHT GEAR UNSAFE. C/W QRH MSG REMAINS. CYCLED GEAR, RT MLG CAME DOWN AND LOCKED.  REMOVED AND REPLACED MAIN LANDING GEAR RUN AROUND BYPASS VALVE IAW AMM 32-32-20. COMPLIED WITH FUNCTIONAL TEST OF MAIN LANDING GEAR EXTENSION AND RETRACTION SYSTEM IAW TASK 32-30-00-720-801 AND OPS OF MANUAL RELEASE SYSTEM IAW TASK 32-34-00-710-801. CYCLED GEAR 12 TIMES, OPS AND LEAK CHECK GOOD.
